MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 168-270
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation was deflation.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reports left side deflation.The device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation : visual analysis of the returned device identified creases, encapsulation, partial delamination of plug strap, red particles on outer surface and one curved opening.A leak test was performed which identified opening.A microscopic analysis was performed which identified one sharp opening and partial delamination of plug strap disk shell.A dimensional measurement of the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: one sharp opening assessed as unidentified (tear) opening.Partial delamination of plug strap disk shell due to adhesive failure.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8897377
Report Number9617229-2019-09417
Device Sequence Number1561675
Product Code FWM
UDI-Device Identifier10888628000803
UDI-Public10888628000803
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2019
Device Catalogue Number168-270
Device Lot Number2761236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer09/20/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR